# SDR COMA2009061570020

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 15,237 hours, 10,859 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 670341755
- Condition: Cracked
- Location: Fuselage
- Part time: 15,237 hours, 10,859 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN VARIOUS AREAS FROM LBL 14 TO RBL 13 ON FS 280 BEAM.  REMOVED AND REPLACED FS 280 CROSS BEAM IAW REO 670-53-11-047.
